MathSciNet Relay Station
MathSciNet bibliographic data
MR1036432 (91c:47059) 47B38 (32E25 46E30 46M35 47B10 47B35)
Wallstén, Robert The $S\sp p$-criterion for Hankel forms on the Fock space, $0<p<1$. Math. Scand. 64 (1989), no. 1, 123–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement